# SDR AALA20141114004

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 73,415 hours, 26,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMER LIGHTS TURN ON WHEN POWER IS TURNED OFF.  R & R AISLE PATH LIGHTING CONTROL MODULE IAW MM 33-51-07.  SYS CHECKED NORMAL.
